# SDR SWAA2012040902923

- Difficulty date: April 5, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 5,766 hours, 3,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT BROKEN AT ROW 2.  REMOVED AND REPLACED LENS PER MM.
